Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF LINEAR AND TOPOLOGICAL ALGEBRA   2014 , Volume 3 , Number 4; Page(s) 185 To 194.
 
Paper: 

ON (σ,τ)-MODULE EXTENSION BANACH ALGEBRAS

 
 
Author(s):  FOZOUNI M.*
 
* DEPARTMENT OF MATHEMATICS, GONBAD KAVOUS UNIVERSITY, GONBAD-E KAVOUS, GOLESTAN, IRAN
 
Abstract: 

Let A be a Banach algebra and X be a Banach A-bimodule. In this paper, we define a new product on A ?X and generalize the module extension Banach algebras. We obtain characterizations of Arens regularity, commutativity, semisimplity, and study the ideal structure and derivations of this new Banach algebra.

 
Keyword(s): BANACH ALGEBRA, MODULE EXTENSION, IDEAL, DERIVATION, ARENS REGULAR
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

FOZOUNI, M. (2014). ON (σ,τ)-MODULE EXTENSION BANACH ALGEBRAS. JOURNAL OF LINEAR AND TOPOLOGICAL ALGEBRA, 3(4), 185-194. https://www.sid.ir/en/journal/ViewPaper.aspx?id=511854



Vancouver: Copy

FOZOUNI M.. ON (σ,τ)-MODULE EXTENSION BANACH ALGEBRAS. JOURNAL OF LINEAR AND TOPOLOGICAL ALGEBRA. 2014 [cited 2021September27];3(4):185-194. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=511854



IEEE: Copy

FOZOUNI, M., 2014. ON (σ,τ)-MODULE EXTENSION BANACH ALGEBRAS. JOURNAL OF LINEAR AND TOPOLOGICAL ALGEBRA, [online] 3(4), pp.185-194. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=511854.



 
  pdf-File
Yearly Visit 67
 
 
Latest on Blog
Enter SID Blog